Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Austin/San Antonio, TX

March 11, 200728 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Mar 11, 2007, 9:19 PM CDT for 28 counties in Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2007, 9:19 PM CDT (02:19 UTC)
Expired
Mar 12, 2007, 3:40 AM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 28 counties

Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1305 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 120219
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SUN MAR 11 2007

...A SLOW MOVING STORM SYSTEM WILL RESULT IN A THREAT FOR FLASH
FLOODING ACROSS MUCH OF SOUTH CENTRAL TEXAS THROUGH AT LEAST
MONDAY MORNING...

.A NEARLY STATIONARY UPPER LEVEL DISTURBANCE WILL TAP INTO
ABUNDANT GULF MOISTURE...PRODUCING A THREAT OF FLASH FLOODING
ACROSS SOUTH CENTRAL TEXAS TONIGHT AND MONDAY MORNING. NUMEROUS
THUNDERSTORMS WILL CONTINUE TO TRAIN OVER THE SAME AREA OF SOUTH
CENTRAL TEXAS THROUGH LATE TONIGHT...AND A FRONTAL BOUNDARY IS
EXPECTED TO BECOME NEARLY STATIONARY OVER SOUTH CENTRAL TEXAS BY
EARLY MONDAY MORNING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE
ALONG AND EITHER SIDE OF THE FRONTAL BOUNDARY WITH A POTENTIAL FOR
FLASH FLOODING RAINS THROUGH AT LEAST MONDAY MORNING. THERE IS A
CHANCE THAT THIS HEAVY RAIN THREAT WILL CONTINUE INTO TUESDAY.


TXZ171>173-183>194-202>209-221>225-121700-
/O.NEW.KEWX.FF.A.0004.070312T0219Z-070312T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETTSVILLE
919 PM CDT SUN MAR 11 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BEXAR...
  BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...
  FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
  KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MEDINA...
  REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON AND WILSON.

* THROUGH MONDAY MORNING

* NUMEROUS SLOW MOVING THUNDERSTORMS WILL TRAIN OVER THE SAME
  AREAS OF SOUTH CENTRAL TEXAS THROUGH AT LEAST EARLY MONDAY
  MORNING. SPOTTY HEAVY RAINFALL AMOUNTS OF 3 TO 4 INCHES HAS
  ALREADY BEEN RECEIVED ACROSS PARTS OF THE HILL COUNTRY THIS
  EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD EAST
  INTO EASTER PARTS OF SOUTH CENTRAL TEXAS...WITH SPOTTY RAINFALL
  TOTALS OF 4 TO 6 INCHES POSSIBLE BY MONDAY MORNING. A POSSIBLE
  STALLING FRONTAL BOUNDARY OVER THE AREA COULD MEAN THAT HEAVY
  RAINS COULD AFFECT A BROAD AREA OF SOUTH CENTRAL TEXAS.

* THE LACK OF SIGNIFICANT RAINFALL OVER THE PAST FEW WEEKS COULD
  POTENTIALLY DECREASE FLASH FLOOD AWARENESS FOR THIS FLASH FLOOD
  EVENT. HOWEVER...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAINS OF
  2 TO 4 INCHES IN JUST AN HOUR OR TWO...TURNING A DRY CREEK BED INTO
  A RAGING RIVER.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
1 follow-up statement
000 
WGUS64 KEWX 120840
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 AM CDT MON MAR 12 2007

TXZ171>173-183>194-202>209-221>225-120945-
/O.CAN.KEWX.FF.A.0004.000000T0000Z-070312T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETTSVILLE
340 AM CDT MON MAR 12 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. THE MAIN BULK OF SHOWERS AND THUNDERSTORMS WILL BE
EXITING THE REGION BY 5 AM THIS MORNING...PUTTING AN END TO THE
THREAT OF FLASH FLOODING WITH THIS ROUND OF THUNDERSTORMS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 11, 8:48 PM CDT, 31 minutes earlier.

Area forecast discussion, Mar 11, 8:48 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SUN MAR 11 2007

.UPDATE...
LARGE COMPLEX OF THUNDERSTORMS HAVE BEEN VERY EFFICIENT RAIN
PRODUCERS WITH ROTATING CELLS PRODUCING MORE OF A HEAVY RAIN
THREAT THAN A TORNADO THREAT. NO SVR HAIL REPORTED SO FAR, BUT
ECHOES SUGGEST SOME HAS FALLEN ALONG WITH LOCALLIZED DAMAGING
WINDS. THE MAIN EVENT IS GOING TO BE THE HEAVY RAINS, AND ALREADY
THERE HAVE BEEN MULTIPLE REPORTS OF 3+ INCH RAINS BENEATH THE
TRACK OF THE ROTATING STORMS. PRECIPITABLE WATER VALUES APPEAR TO
BE WELL OVER 150 PERCENT OF NORMAL THRESHOLD WITH THE DRT 00Z
SOUNDING INDICATING 188 PERCENT.

WILL ISSUE A FFA UNTIL NOON MONDAY FOR ALL BUT THE SW COUNTIES AS
THE POTENTIAL HEAVY RAIN EVENT HAS AN EXCELLENT CHANCE OF TAPPING
INTO A DEVEL0PING STALLED FRONTAL BOUNDARY OVER THE AREA.

ALSO, PER COORDINATION WITH SPC, WILL EXTEND THE TOR WATCH NUMBER
57 UNTIL 03Z OVER WESTERN COUNTIES FOR REAL, EDWARDS, AND KINNEY.

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT SUN MAR 11 2007/

AVIATION...
IFR/LOW MVFR CIGS WILL PREVAIL THROUGH THE FORECAST PERIOD.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
THE AREA WITH LOCAL LIFR CIGS AND VSBYS. WINDS WILL BE VARIABLE
LESS THAN 10 KTS WITH ISOLATED GUSTS TO 40 KTS POSSIBLE NEAR
THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 332 PM CDT SUN MAR 11 2007/

DISCUSSION...
500 TO 200 HPA LOW/TROF OVER NM CONTINUES TO DEVELOP AND THE
TREND TO AN EVENTUAL MARCH RAIN MAKING SYSTEM FOR SOUTH CENTRAL
TEXAS CONTINUES TO SHOW UP FROM 12Z INFO TODAY. 500 HPA LOW CNTR
IS FORECAST TO MOVE NEAR THE SE CORNER OF NM AND WEST TEXAS
TONIGHT...THEN BECOME NEARLY STATIONARY MONDAY AND TUESDAY. THIS
PATTERN BODES WELL FOR A GOOD CHANCE OF RAIN TONIGHT AND MONDAY
THRU TUESDAY. MESO BOUNDARY WEST AND NORTH OF A DRT TO ECU LINE
IS FCST TO DRIFT S AND E THROUGH TONIGHT...HELPING TO GENERATE
SCT SHOWERS AND TSTMS. THIS ACTIVITY IS FCST TO SPREAD OVER
SOUTH CENTRAL TEXAS TONIGHT AND MONDAY. LOCALLY HEAVY RAIN IS STILL
POSSIBLE WITH THIS PATTERN. AS LOW REMAINS NEARLY STNRY OVER WEST
TEXAS MONDAY AND TUESDAY...A SERIES OF S/W TROF PASSING AROUND THE
SOUTH AND EAST PERIPHERY OF THE LOW APPEAR SUFFICIENT TO SET OFF
CONTINUED RAIN CHANCES MONDAY THRU TUESDAY.

FORECAST TOOLS CONTINUE TO SHOW STRONGER WESTERLIES DEVELOPING
FAR ENOUGH SOUTH AGAIN ON WEDNESDAY TO BEGIN TO CARRY THE
500 HPA LOW OFF TO THE EAST AND SOUTHEAST LATE WEDNESDAY AND
WEDNESDAY EVENING. THIS WILL HELP RAIN CHANCES STAY OVER THE AREA
TUESDAY NIGHT TO PART OF WEDNESDAY MORNING. SKIES AND RAIN CHANCES
ARE EXPECTED TO DECREASE FROM THE WEST LATE WEDNESDAY OR
WEDNESDAY EVENING.

ON THURSDAY A GENERALLY WARM AND DRY DAY IS EXPECTED FOLLOWED
BY COOLER CONDITIONS LATE THURSDAY AND THURSDAY NIGHT...AS COOL
AIR MOVES ACROSS THE AREA FROM THE N AND NE. FAST MOVING
S/W TROF COMING FROM THE NW OVER COOL AIR THU NIGHT MAY
BE ENOUGH TO CAUSE MOSTLY CLOUDY SKIES.  COOLER DAYTIME
HIGHS ARE EXPECTED FRIDAY...FOLLOWED BY INCREASING MOISTURE
AGAIN NEXT WEEKEND AS SOUTHERLY WINDS RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  73  63  72  61 / 100  70  60  70  60
AUSTIN BERGSTROM INTL AIRPORT  62  73  63  72  61 / 100  70  60  70  60
DEL RIO INTL AIRPORT           61  70  59  76  59 /  70  60  50  40  30
SAN ANTONIO INTL AIRPORT       63  73  63  73  63 /  80  70  60  70  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE
WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON.

&&

18/04
Hazardous weather outlook, Mar 11, 7:30 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT SUN MAR 11 2007

TXZ171>173-183>194-202>209-217>225-228-121200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
730 PM CDT SUN MAR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH
TUESDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AT TIMES TONIGHT
THROUGH TUESDAY.

In the hours before

Special weather statement, Mar 11, 3:42 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT SUN MAR 11 2007

TXZ171>173-183>194-202>209-217>225-228-120315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
342 PM CDT SUN MAR 11 2007

...GOOD CHANCE OF RAIN EXPECTED TONIGHT THROUGH
MONDAY...TUESDAY...AND TUESDAY NIGHT...

A MARCH RAIN MAKING WEATHER SYSTEM WILL CONTINUE TO DEVELOP
ACROSS NEW MEXICO AND WEST TEXAS TONIGHT AND MONDAY...AND THEN
MOVE SLOWLY EAST WEDNESDAY.

THIS WILL BRING A GOOD CHANCE OF RAIN...WITH SHOWERS OR
THUNDERSTORMS...TO SOUTH CENTRAL TEXAS TONIGHT AND MONDAY
THROUGH TUESDAY AND TUESDAY NIGHT. SOME OF THE THUNDERSTORMS
COULD BE SEVERE OVER THE NORTH AND WEST PART OF THE AREA
TONIGHT. LOCALLY IS POSSIBLE TONIGHT THROUGH TUESDAY.

A CHANCE OF RAIN OR SHOWERS IS EXPECTED TO LINGER WEDNESDAY
MORNING...THEN RAIN CHANCES AND CLOUDS ARE FORECAST TO DECREASE
FROM THE WEST WEDNESDAY AFTERNOON TO WEDNESDAY EVENING.

ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
Local storm report, Mar 11, 7:37 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 N UTOPIA              29.63N 99.53W
03/11/2007  M0.00 INCH       UVALDE             TX   CO-OP OBSERVER

            3.12 INCHES OF RAINFALL IN 1 HOUR 30 MINUTES.

0645 PM     HEAVY RAIN       11 NNE FREDERICKSBURG   30.42N 98.80W
03/11/2007  M0.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            2.42 INCHES OF RAINFALL IN 45 MINUTES.

0650 PM     TSTM WND GST     1 N PANDALE             30.20N 101.55W
03/11/2007  E0 MPH           VAL VERDE          TX   CO-OP OBSERVER

            48 MPH WIND GUSTS

0720 PM     HEAVY RAIN       1 E HORSESHOE BAY       30.54N 98.34W
03/11/2007  E0.00 INCH       BURNET             TX   AMATEUR RADIO

            FLOODING RAINFALL, ABOUT 2 INCHES PER HOUR.

&&

PM
Local storm report, Mar 11, 9:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 N HORSESHOE BAY       30.55N 98.35W
03/11/2007                   LLANO              TX   CO-OP OBSERVER

            SEVERLA LOW WATER CROSSING CLOSED IN HORSESHOE BAY ALONG
            WITH PEA SIZE HAIL.

0810 PM     TSTM WND DMG     8 W ROUND MOUNTAIN      30.44N 98.49W
03/11/2007                   BLANCO             TX   CO-OP OBSERVER

            NUMEROUS TREE LIMBS IN THE ROADS ACROSS NORTHERN BLANCO
            COUNTY, NEAR THE TOWN OF BLOWOUT.

0830 PM     HEAVY RAIN       4 E BOERNE              29.80N 98.67W
03/11/2007  M0.00 INCH       KENDALL            TX   CO-OP OBSERVER

            3.06 INCHES OF RAINFALL IN ONE HOUR FROM 1930 CDT TO 2030
            CDT.

0839 PM     FLASH FLOOD      2 W MARBLE FALLS        30.58N 98.31W
03/11/2007                   BURNET             TX   AMATEUR RADIO

            HEAVY RAINFALL HAS CAUSED A ROCK SLIDE NEAR MARBLE FALLS
            WHICH HAS CLOSED HIGHWAY 2147.

0844 PM     FLOOD            5 SE MARBLE FALLS       30.53N 98.21W
03/11/2007                   BURNET             TX   AMATEUR RADIO

            RISING WATER IN THE MEADOW LAKES SUBDIVISION IS FLOWING
            INTO INTO THEIR HOUSES.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:12 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet63 min
Mar 11, 7:55 PM CDTFlash Flood WarningEWXComal, Kendall3 hr
Mar 11, 7:57 PM CDTFlash Flood WarningEWXBurnet3 hr
Mar 11, 8:07 PM CDTFlash Flood WarningEWXTravis3 hr
Mar 11, 8:13 PM CDTTornado WarningEWXBexar, Comal32 min
Mar 11, 8:19 PM CDTSevere Thunderstorm WarningEWXTravis41 min
Mar 11, 8:20 PM CDTSevere Thunderstorm WarningEWXGillespie55 min
Mar 11, 8:30 PM CDTSevere Thunderstorm WarningEWXWilliamson60 min
Mar 11, 8:45 PM CDTTornado WarningEWXComal30 min
Mar 11, 9:12 PM CDTTornado WarningEWXComal33 min
Mar 11, 9:36 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Mar 11, 9:55 PM CDTFlash Flood WarningEWXBurnet, Llano2 hr
Mar 11, 10:20 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe3 hr
Mar 11, 10:20 PM CDTFlash Flood WarningEWXBlanco, Hays3 hr
Mar 11, 10:37 PM CDTFlash Flood WarningEWXBexar, Medina, Uvalde3 hr
Mar 11, 10:45 PM CDTSevere Thunderstorm WarningEWXMaverick60 min
Mar 11, 10:59 PM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Mar 11, 11:03 PM CDTFlash Flood WarningEWXComal, Kendall3 hr
Mar 11, 11:09 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick66 min
Mar 12, 12:30 AM CDTSevere Thunderstorm WarningEWXBexar45 min
Mar 12, 1:15 AM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays3 hr
Mar 12, 1:25 AM CDTFlash Flood WarningEWXBexar, Medina95 min
Mar 12, 1:59 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Mar 12, 2:01 AM CDTFlash Flood WarningEWXComal, Kendall3 hr

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.